Siberian Mathematical Journal

, Volume 34, Issue 2, pp 330–336 | Cite as

A Lorentz manifold with a group of conformal transformation containing a normal subgroup of homotheties

  • M. N. Podoksënov
Article
  • 18 Downloads

Keywords

Normal Subgroup Conformal Transformation Lorentz Manifold 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    C. Barbance, “Transformations conformes des varietes Lorentziennes homogenes,” C. R. Acad. Sci. Sér. A.,291, No. 5, 314–350 (1980).Google Scholar
  2. 2.
    D. Alekseevski, “Selfsimilar Lorentzian manifolds,” Ann. Global Anal. Geom.,3, No. 1, 59–84 (1985).Google Scholar
  3. 3.
    M. N. Podoksënov, “A Lorentz manifold with a one-parameter group of homotheties possessing a closed isotropic orbit,” Sibirsk. Mat. Zh.,30, No. 5, 135–137 (1989).Google Scholar
  4. 4.
    M. N. Podoksënov, “Conformally homogeneous Lorentz manifolds. II,” Sibirsk. Mat. Zh.,33, No. 6, 154–161 (1992).Google Scholar
  5. 5.
    D. C. Duncan and E. C. Ihrig, “Homogeneous spacetimes of zero curvature,” Proc. Amer. Math. Soc.,107, No. 3, 785–795 (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • M. N. Podoksënov

There are no affiliations available

Personalised recommendations